Hal will be stopped for maintenance from friday on june 10 at 4pm until monday june 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Stability of minimizers of set optimization problems

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01295221
Contributor : Michel H. Geoffroy Connect in order to contact the contributor
Submitted on : Wednesday, March 30, 2016 - 3:43:06 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

Collections

Citation

Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis, Diana Nedelcheva. Stability of minimizers of set optimization problems. Positivity, Springer Verlag, 2017, 21 (1), pp.127-141. ⟨10.1007/s11117-016-0412-6⟩. ⟨hal-01295221⟩

Share

Metrics

Record views

94